# SDR DL72W002242

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 61,219 hours, 41,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655612671
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE C2 DOOR CUTOUT AFT FRAME WAS FOUND WITH CORROSION BETWEEN STRINGERS 26R AND 27R.  THE CORROSION WAS REMOVED BY TRIMMING OUT A 2 INCH SECTION OF THE CHORD ANGLE.  THE CUTOUT IS LOCATED 6 INCHES INBOARD OF THE NR 6 DOOR STOP AND WAS REPAIRED WITH TWO ALUMINUM REPAIR ANGLES AND AN ALUMINUM REPAIR STRAP PER ER/A 379274-14.
